# SDR CA041217002

- Difficulty date: December 13, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 7,626 hours
- Engine: Ge CF343B1
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 555406
- Part serial: 1215
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING GEAR EXTENSION, NOSE GEAR TOOK 3-4 TIMES LONGER THAN NORMAL TO EXTEND AND LOCK.  MAINTENANCE REPLACED THE NOSE LANDING GEAR SELECTOR VALVE AND THE SYSTEM TESTED SERVICEABLE.
